# SDR FDEA201010113992

- Difficulty date: October 11, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163383
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM BS 950 LBL 45 - 61 REMOVED DAMAGED UPPER TEE CAP FLOORBEAM BS 950 LBL 63 - RBL 63, FABRICATED NEW FLOORBEAM TEE CAP & INSTALLED NEW CAP IAW DWG NR 65-16338, SRM 51-30-2 & SRM 51-10-2.
